Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have periods after sex. Reason?<br>

Hello ive been having crazy periods. Last month my period lasted 16 days. It started on january 1st and ended on the 16 and i didn t have it for a week and then it came back. It started on janurary 27 and im still on it. it stops for a day and then i have sex and it come back, its stops again and i have sex and it comes back. I am very confused and worried. Would you have an answer to this?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
The irregular bleeding is called as menorrhagia and there are many causes for menorrhagia.Uterine fibroids and endometrosis are the common one.It could be by chance that your bleeding started after sex.or it could be possible that you bleeding had decreased and sex aggrevated it.You need ultrasound abdomen to know the cause of your menorrhagia.I would suggest you to consult a gynaecologist may be able to evaluate you for menorrhagia.
Hope this answers your question.
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor